Alert archive / Maine / Red Flag Warnings in 2015

Red Flag Warning 2, NWS Caribou, ME

May 5, 2015

NWS Caribou, ME issued this red flag warning at May 5, 2015, 2:47 AM EDT. It took effect at May 5, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2015, 2:47 AM EDT (06:47 UTC)
In effect from
May 5, 2015, 12:00 PM EDT
Expired
May 5, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WWUS81 KCAR 050647
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
247 AM EDT TUE MAY 5 2015

...FIRE WEATHER WATCH TUESDAY AFTERNOON INTO THE EVENING...

.LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND
CONTINUED DRY CONDITIONS ARE EXPECTED THIS AFTERNOON.

MEZ001>006-010-011-015>017-031-032-051900-
/O.UPG.KCAR.FW.A.0002.150505T1600Z-150506T0000Z/
/O.NEW.KCAR.FW.W.0002.150505T1600Z-150506T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
247 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN
AND EASTERN MAINE...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... 
  FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 
  003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN 
  PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN 
  PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* TEMPERATURES...IN THE LOWER 60S TO AROUND 70.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MEZ029-030-051900-
/O.NEW.KCAR.FW.W.0002.150505T1600Z-150506T0000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
247 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR COASTAL
DOWNEAST MAINE...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 029 COASTAL HANCOCK AND FIRE 
  WEATHER ZONE 030 COASTAL WASHINGTON.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HASTINGS
3 follow-up statements
745 
WWUS81 KCAR 051453 AAA
RFWCAR

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1053 AM EDT TUE MAY 5 2015

...FIRE WEATHER WATCH THIS AFTERNOON INTO THE EVENING...

.LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND
CONTINUED DRY CONDITIONS ARE EXPECTED THIS AFTERNOON.

MEZ001>006-010-011-015>017-029>032-052300-
/O.CON.KCAR.FW.W.0002.150505T1600Z-150506T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1053 AM EDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND
EASTERN MAINE...

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... 
  FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 
  003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN 
  PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* TEMPERATURES...LOW TO MID 60S NORTH AND UPPER 60S TO LOWER 70S
  CENTRAL AND DOWNEAST.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HEWITT
199 
WWUS81 KCAR 051954
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
354 PM EDT TUE MAY 5 2015

...FIRE WEATHER WATCH THIS AFTERNOON INTO THE EVENING...

.LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND
CONTINUED DRY CONDITIONS ARE EXPECTED THIS AFTERNOON.

MEZ001>006-010-011-015>017-029>032-060400-
/O.NEW.KCAR.FW.A.0003.150506T1500Z-150507T0000Z/
/O.CON.KCAR.FW.W.0002.000000T0000Z-150506T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
354 PM EDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND
EASTERN MAINE...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN AND
EASTERN MAINE...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FIRE WEATHER
WATCH FOR VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... 
  FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 
  003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN 
  PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...WEST TO NORTHWEST WINDS WILL DROP OFF TONIGHT TO AROUND
  10 MPH AND THEN INCREASE AGAIN ON WEDNESDAY TO 10 TO 20 MPH WITH
  GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...WILL DROP BACK BELOW 30 PERCENT BY MIDDAY
  WEDNESDAY.

* TEMPERATURES...WILL FALL BACK INTO THE MID AND UPPER 30S ACROSS
  THE NORTH AND LOW TO MID 40S CENTRAL AND DOWNEAST. DAYTIME
  TEMPERATURES ON WEDNESDAY ARE EXPECTED TO BE IN THE 60S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HEWITT
005 
WWUS81 KCAR 060008
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
808 PM EDT TUE MAY 5 2015

...FIRE WEATHER WATCH WEDNESDAY MORNING THROUGH EVENING...

.LOW RELATIVE HUMIDITY...GUSTY WEST TO NORTHWEST WINDS AND
CONTINUED DRY CONDITIONS ARE EXPECTED AGAIN WEDNESDAY.

MEZ001>006-010-011-015>017-029>032-060815-
/O.EXP.KCAR.FW.W.0002.000000T0000Z-150506T0000Z/
/O.CON.KCAR.FW.A.0003.150506T1500Z-150507T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
808 PM EDT TUE MAY 5 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR VERY HIGH FIRE DANGER FOR NORTHERN
AND EASTERN MAINE...

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... 
  FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 
  003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN 
  PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...NORTHWEST WINDS 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...DROPPING BACK BELOW 30 PERCENT BY MIDDAY.

* TEMPERATURES...DAYTIME  TEMPERATURES ON WEDNESDAY ARE EXPECTED
  TO BE IN THE 60S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FARRAR

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at May 5, 12:46 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 5, 12:46 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1246 AM EDT TUE MAY 5 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD
DOWN FROM CANADA ON TUESDAY AND REMAIN ACROSS THE REGION THROUGH
THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
1245 AM UPDATE...THE COLD FRONT IS CURRENTLY POISED ALONG OUR
NORTHWESTERN BORDER. SCATTERED SHOWERS HAVE SPREAD ACROSS THE
NORTHERN HALF OF OUR FORECAST AREA. WINDS HAVE PICKED UP AHEAD OF
THE FRONT, WITH GUSTS TO 30 MPH ONGOING AT THIS HOUR. THEY SHOULD
ABATE A BIT ONCE THE FRONT PASSES BY, AND SHOWERS WILL COME TO AN
END BY DAYBREAK. TEMPERATURES CONTINUE TO BE QUITE MILD AHEAD OF
THE FRONT...STILL 68 DEGREES HERE IN CARIBOU. HOWEVER, UPSTREAM
OBSERVATIONS SHOW TEMPERATURES IN THE UPPER 40S, WHERE THE FRONT
HAS PASSED THROUGH AND SKIES HAVE CLEARED. THEREFORE EXPECT TEMPS
WILL DROP OVER THE NEXT FEW HOURS OVER NORTHERN MAINE. HAVE MADE
ADJUSTMENTS TO POPS, WINDS, AND TEMPS TO MATCH CURRENT TRENDS. NO
OTHER CHANGES WERE NEEDED.

PREVIOUS DISCUSSION...THE BIG ITEM HERE IS THE FIRE DANGER AND
THIS IS ADDRESSED IN THE FIRE WEATHER SECTION BELOW.

TEMPERATURES SOARED INTO THE LOWER 80S FOR MANY SITES ACROSS THE
REGION W/THE EXCEPTION OF THE DOWNEAST COAST AS A SSW WIND KEPT
TEMPS DOWN. 18Z SFC ANALYSIS HAD THE COLD FRONT STILL WELL BACK
ACROSS WESTERN QUEBEC AND ONTARIO. SOME SHOWERS SHOWING UP ALONG &
AHEAD OF THE FRONT FROM SOUTHERN QUEBEC BACK INTO ONTARIO. THE
FRONT IS EXPECTED TO SLIDE ACROSS THE REGION LATER TONIGHT W/A
BROKEN LINE OF SHOWERS ASSOCIATED W/IT. 12Z UA SHOWED DEEPEST
MOISTURE CONFINED FROM 700MBS AND ABOVE. THERE IS A NICE JET MAX
FROM 700-500MBS THAT MOVES ACROSS THE REGION OVERNIGHT TO AID IN
SOME FORCING. THE BEST FORCING WILL BE ACROSS THE WEST AND
NORTHERN AREAS. MODEL SOUNDINGS SHOWED SOME INSTABILITY BUT AGAIN
THIS IS ELEVATED AND CONFINED TO THE WESTERN BORDER AROUND
MIDNIGHT OR SO. 700-500MBS LAPSE RATES OF 6.0-6.5 C/KM W/LIS
AROUND 0 AND PWS AT BEST AROUND 0.90". THEREFORE, INCLUDED
ISOLATED THUNDER IN THE WESTERN AREAS. OVERNIGHT TEMPERATURES WILL
FALL BACK BUT WILL BE WELL ABOVE NORMAL FOR EARLY MAY.

FOR TUESDAY, THE FRONT WILL CLEAR THE COAST BY MIDDAY W/SHOWERS
EXITING THE COAST. CLEARING AND NW WINDS KICKING IN BEHIND THE
FRONT WILL DRY THINGS OUT QUICKLY. DAYTIME TEMPERATURES WILL BE
ABOUT 5 DEGREES OR SO COOLER THAN THEY WERE TODAY BUT STILL
PLEASANT. TOTAL QPF FROM THIS EVENT WILL BE AT BEST AROUND 0.10"
AND THIS WILL BE CONFINED ACROSS THE NORTHERN AND WESTERN AREAS.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A LONG CORRIDOR OF HIGH PRESSURE AND DRY WEATHER EXTENDING FROM OUR
AREA TUESDAY NIGHT, NORTHWEST THROUGH CENTRAL CANADA, WILL DOMINATE
OUR WEATHER THROUGH THE MID WEEK PERIOD. A WEAK SHORTWAVE AND
SECONDARY COLD FRONT MAY BRING A SPRINKLE TO SOME NORTHERN AREAS
EARLY TUESDAY EVENING. OTHERWISE, TUESDAY NIGHT WILL BECOME CLEAR TO
PARTLY CLOUDY AND COOL. THIS WILL BE FOLLOWED BY A MOSTLY SUNNY AND
SEASONABLY WARM DAY ON WEDNESDAY. WEDNESDAY NIGHT INTO EARLY
THURSDAY WILL BE PARTLY CLOUDY. WE WILL BE ALONG A BOUNDARY BETWEEN
COOLER DRIER AIR TO THE NORTH AND EAST, AND WARMER MORE HUMID AIR TO
THE SOUTHWEST. THURSDAY WILL TURN OUT SUNNY TO PARTLY CLOUDY AND
WARM ACROSS THE AREA AS THE HIGH BUILDS OVER AND UPPER LEVEL RIDGING
BEGINS TO PRESS IN FROM THE WEST.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE TEMPERATURE BOUNDARY ACROSS THE AREA WILL BECOME A WARM FRONT
AND PUSH NORTH ON FRIDAY AS LOW PRESSURE TRACKS INTO CENTRAL CANADA.
THIS WILL BRING CLOUDS AND A CHANCE FOR SOME SHOWERS OVER THE NORTH.
WARMER AND MORE HUMID AIR WILL PUSH NORTH INTO THE REGION SATURDAY.
THE WARM FRONT WILL PUSH JUST NORTH OF THE AREA, BUT WILL BEGIN TO
STALL AS IT PRESSES INTO THE COOLER AIR TO THE NORTH, AND FORM A
TRIPLE POINT JUST NORTH OF OUR AREA AS A COLD FRONT FOLLOWS THE LOW
ON SATURDAY. THIS WILL KEEP THE NORTH A BIT UNSETTLED WITH A CHANCE
FOR SOME SPOTTY SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM.
DOWNEAST WILL BE PARTLY TO MOSTLY SUNNY, WARM AND RELATIVELY HUMID.
THE COLD FRONT WILL THEN PUSH DOWN WITH A CHANCE FOR SOME SHOWERS
SATURDAY NIGHT. DRYING SHOULD FOLLOW ACROSS THE NORTH ON SUNDAY WITH
A CHANCE FOR SOME SHOWERS DOWNEAST ON SUNDAY WHERE THE FRONT WILL
BE LOCATED.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR NEXT 24 HOURS. WINDS BECOME NW AFTER FRONT MOVES
THROUGH IN THE MORNING WITH GUSTS EXPECTED 20-25KTS DURING THE
AFTERNOON.

SHORT TERM: VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH
THURSDAY. CONDITIONS MAY DROP TO MVFR ACROSS THE NORTH LATE
THURSDAY NIGHT INTO FRIDAY WITH SOME SHOWERS. MVFR CONDITIONS
ACROSS THE NORTH AND VFR CONDITIONS DOWNEAST ARE EXPECTED ON
SATURDAY.

&&

.MARINE...
NEAR TERM: CONDITIONS ARE EXPECTED TO REMAIN BELOW SCA LEVELS
RIGHT INTO TUESDAY. THE NW WINDS ON TUESDAY COULD HIT GUSTS IN
THE LOWER 20S AND THIS WILL BE MAINLY FOR THE OUTER WATERS. SEAS
WILL BE LESS THAN 3 FT.

SHORT TERM: WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA
THROUGH THIS WEEK WITH A WEAK GRADIENT AND HIGH PRESSURE
DOMINATING THE COASTAL AREA.

&&

.FIRE WEATHER...
A COLD FRONT WILL CROSS THE REGION THIS EVENING. HOWEVER, ONLY A
0.10" OR LESS OF RAIN IS EXPECTED IN MOST AREAS AS THIS FRONT
MOVES THROUGH TONIGHT. DRY WEATHER WILL FOLLOW THE FRONT AND
TUESDAY WILL BRING A MOSTLY SUNNY SKY WITH A GUSTY WEST-NORTHWEST
WIND OF UP TO 30 MPH AND LOW RELATIVE HUMIDITY. FINE FUELS REMAIN
DRY DUE TO RECENT SUNNY AND WARM WEATHER, AND WILL LIKELY REMAIN
DRY ON TUESDAY. THIS WILL LEAD TO ANOTHER DAY OF VERY HIGH FIRE
DANGER. COLLABORATED W/THE MAINE FOREST SERVICE AND GYX ON THIS
POTENTIAL AND DECIDED TO GO W/A FIRE WEATHER WATCH FOR TUESDAY
MINUS THE COAST AS TEMPERATURES AND WINDS WILL NOT BE AS HIGH.
THIS WILL NEED TO BE MONITORED BY THE LATER SHIFTS AS WHETHER OR
NOT THE COAST WILL NEED TO BE ADDED.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR MEZ001>006-010-011-015>017-031-032.
MARINE...NONE.

&&

NEAR TERM...HASTINGS/HEWITT
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HASTINGS/HEWITT/BLOOMER
MARINE...HASTINGS/HEWITT/BLOOMER
FIRE WEATHER...
Hazardous weather outlook, May 5, 2:47 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
247 AM EDT TUE MAY 5 2015

MEZ001>006-010-011-015>017-029>032-060700-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
247 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-060700-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
247 AM EDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:54 PM EDTFire Weather WatchCAR11 hr

Nearby

Red Flag Warnings in Maine, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.